Scalar wave diffraction by a perfectly soft infinitely thin circular ring

F. Dikmen*, E. Karaçuha, Y. A. Tuchkin

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

15 Citations (Scopus)

Abstract

A new strong mathematically rigorous and numerically effective method for solving the boundary value problem of scalar (for example acoustic) wave diffraction by a perfectly soft (Dirichlet boundary condition) infinitely thin circular ng is proposed. The method is based on the combination of the Orthogonal Polynomials Approach, and on the ideas of the methods of analytical regularization. As a result of the suggested regularization procedure, the initial boundary value problem is equivalently reduced to the infinite system of the linear algebraic equations of the second kind, i.e., to an equation of the type (I + H)x = b in the space of l2 square summable sequences. This equation can be solved numerically by means of the truncation method with, in principle, any required accuracy.

Original languageEnglish
Pages (from-to)199-219
Number of pages21
JournalTurkish Journal of Electrical Engineering and Computer Sciences
Volume9
Issue number2
Publication statusPublished - 2001
Externally publishedYes

Fingerprint

Dive into the research topics of 'Scalar wave diffraction by a perfectly soft infinitely thin circular ring'. Together they form a unique fingerprint.

Cite this